# SDR QXEA200500002

- Difficulty date: December 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 8,102 hours, 8,791 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Damaged
- Location: Cargo Door
- Part time: 8,102 hours, 8,791 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2344 - THE FLIGHT DIVERTED TO BOI AFTER THE AIRCRAFT FAILED TO PRESSURIZE ABOVE 1 TO 1.2 PSI DIFFERENTIAL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AFT CARGO DOOR SEAL.  OPERATIONAL CHECKS WERE PERFORMED AND WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
